Uopštenje problema apsolutne konvergencije Furijerovih redova
Matematički vesnik, Tome 25 (1973) no. 1, p. 175
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
42A20
@article{MV_1973_25_1_a22,
author = {M. Tomi\'c},
title = {Uop\v{s}tenje problema apsolutne konvergencije {Furijerovih} redova},
journal = {Matemati\v{c}ki vesnik},
pages = {175 },
year = {1973},
volume = {25},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1973_25_1_a22/}
}
M. Tomić. Uopštenje problema apsolutne konvergencije Furijerovih redova. Matematički vesnik, Tome 25 (1973) no. 1, p. 175 . http://geodesic.mathdoc.fr/item/MV_1973_25_1_a22/